# SDR FDEA201205181872

- Difficulty date: May 18, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,326 hours, 33,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60141
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1079, LONGERON 52 LEFT MISREPAIRED.   REPAIR CARRIED OUT IAW SRM 53-20-00, FIG 7, VOL I, REV 98.  EO E8-5100-7-5000 A4, PART 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
